# SDR FDEA202105251391

- Difficulty date: May 25, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 86,825 hours, 18,250 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION FOR VERTICAL CRACKS BEHIND SERVICE REPAIR   SR10550013 PER DRAWING NO. SN10550000 REVISION C ON LEFT HAND SIDE LOWER VERTICAL   STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP, STATION 2164, EXISTING CRACK   INDICATION FOUND FROM 2ND FASTENER FROM BELOW TO LOWEST FASTENER AND UNABLE   TO PROCEED FURTHER INSPECTION DUE TO WEB BLOCKAGE. LEFT HAND SIDE LOWER VERTICAL STABILIZER FOWER FLANGE OF UPPER REAR SPAR CAP   STATION 2164 REPAIRED AS PER EA.#:1-5530-T0361822 PART 1.TITLE: STABILIZERS-VERTICAL   STABILIZER-CRACK REPAIR ON VERTICAL STABILIZER REAR SPAR LHS FORWARD. FLANGE   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
